What causes extreme fatigue and loss of appetite in cancer patient?
My husband was receiving chemo once a week for lung, liver cancer. Since the liver tumors have shrunk he was given some time off from chemo. However, he has not had any chemo now for about 4 weeks and is experiencing extreme fatigue, no energy, loss of appetite. Is this what happens? Please advise
yes. those symptoms are most common post-chemotherapy. your husband's immune system and physiologic state will eventually come back. it is best if you advise him to continue eating regularly despite his loss of appetite since his body will need nutrients. if available, you could consult with a clinical nutritionist to help/guide you with his daily diet/oral intake to meet his daily caloric needs.
hope this helps.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]